# SDR HNAA2017022400063

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 61,787 hours, 70,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT IS DIM BY ROW 4AC.  REMOVED AND REPLACED THE BULBS. OPS CHECKED GOOD.
